×

zbMATH — the first resource for mathematics

Une généralisation des processus à accroissements positifs independants. (French) Zbl 0103.36303

PDF BibTeX Cite
Full Text: DOI
References:
[1] A. N. Kolmogorov, On the differentiability of the transition probabilities in stationary Markov processes with a denumerable number of states. Moskov Gos. Univ. Učenye Zapiski 148 Matematika 4 (53–59) 1951.
[2] P. Lévy, Systèmes markoviens et stationnaires. Cas dénombrable. Ann. Sci. Ecole Norm. Sup. (3) 68, 327–381 (1951). · Zbl 0044.33803
[3] J. Neveu, Lattice Methods in the Theory of submarkovian Processes. Fourth Berkeley Symposium on Probability and Mathematical Statistics (1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.